Alert archive / Pennsylvania / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 24, 2017, 8:58 AM EDT for Warren County, New Jersey; Montgomery County, Northampton County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2017, 8:58 AM EDT (12:58 UTC)
- Expired
- Oct 24, 2017, 9:30 AM EDT
- In force
- 32 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 443 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
The text
As transmitted.
466
WWUS81 KPHI 241258
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
858 AM EDT TUE OCT 24 2017
NJZ007-009-PAZ055-060>062-103>105-241330-
Hunterdon-Warren-Upper Bucks-Lehigh-Eastern Montgomery-Monroe-Western
Montgomery-Northampton-Berks-
858 AM EDT TUE OCT 24 2017
...A SHOWER WILL AFFECT NORTHWESTERN HUNTERDON...SOUTHERN WARREN...
UPPER BUCKS...SOUTHEASTERN LEHIGH...MONTGOMERY...SOUTH CENTRAL
MONROE...NORTHAMPTON AND EASTERN BERKS COUNTIES...
At 858 AM EDT, a shower was located near Quakertown, or 7 miles
southeast of Allentown, moving northeast at 55 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Allentown, Easton, Bethlehem, Lansdale, West Norriton, Forks, East
Norriton, Emmaus, Northampton, Quakertown, Perkasie, Wilson,
Souderton, Bedminster, Washington, Hellertown, Nazareth, Bangor,
Tinicum and High Bridge.
LAT...LON 4083 7483 4079 7489 4074 7483 4074 7478
4013 7540 4052 7562 4101 7535
TIME...MOT...LOC 1258Z 205DEG 48KT 4050 7539
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 24, 8:41 AM EDT, 17 minutes earlier.
Area forecast discussion, Oct 24, 8:41 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
841 AM EDT Tue Oct 24 2017
.SYNOPSIS...
A slow moving cold front will cross the area today and then move
offshore tonight. High pressure is expected to nose up from the
southwest and south for the second half of the work week. Another
cold front from the west is anticipated to arrive on Sunday. Low
pressure may develop along the boundary after it moves off the coast.
High pressure will build back over the area early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The Wind Advisory has been extended until 11 AM for Carbon,
Monroe, and Sussex counties. Winds will remain elevated over the
higher terrain. No other changes to headlines at this time.
Previous Discussion...
NPW wind advisory expanded for gusty se winds to near 40 kt
this morning as per observations 3-430am am. Have heard of trees
down in Delaware and PNS/LSR's post as reports arrive and time
to issue. Just had 54 kt at Ship John Shoal!
06Z/24 NAM has trended back to some of the slower wetter
versions. I have to think the NAM is outperforming the other
models for this event...timing a big shot of wind early today
and also modeling the showers closer to the approaching front.
Bands of showers...some heavy developing newd into our area this
morning ahead of a progressive cold front with marginal
instability but considerable wind. Since the front probably
won't slow down much...rainfall amounts will be less. Still
1 to 2.5" amts in a few places with most areas less than 1
inch. SE winds gusty 35-45 mph this morning with isolated
higher gusts of 55 - 60 mph. Please see SWODY1 on svr and have
played it slight chc but if it occurs, damaging wind potential.
Just not getting much lightning at this time but that could
change...so no guarantees on outcome.
Rain ends from west to east faster than previous forecast.
Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Showers may still be lingering over Atlantic coastal sections
of NJ and DE at 6 PM but should move off the coast by 10 PM.
Partial clearing but not much wind as it turns light west to
northwest. Dense fog patches may form in the residual moist
boundary layer though the mos guidance doesn't have it...and i
dont think the MOS and SREF handle shallow moist fog situations
very well.
Depending on the low temps between 11 PM and 1 AM we may have a
record warm min. if you were just using this mornings mins...the
temps are running 20 to 25 degrees above normal. But tonight is
when we will know if we have a near miss or not.
Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF which pretty much ends all rain except for
the e parts of NJ/DE.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The last of the showers associated with the low/front from
Tuesday will be exiting off the coast Wed morning. Fair weather
and more seasonable temperatures are expected from Wed thru
Saturday. Temperatures on Thu will be a little below normal,
something that hasn't happened much this October.
Another trough will be developing across the Plains and
deepening while heading towards our area. Another slow moving
front and low pressure moving along it offers the possibility
for more rains late this weekend and into Monday. We have slgt
ch pops for Sat night attm, in case the system arrives a bit
earlier, the trend is to make the system arrive a bit later, so
these pops may be removed later today. Temperatures will be near
normal Sunday, then again drop back below normal for the last
few days of the month. There is the possibility for some heavy
rains across the area, with the ample moisture that will be
arriving across the region. Pay attention to future forecasts
for more details.
&&
.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Early this morning prior to 12z...Gusty se winds 28-38 kt.
isolated G 48kt possible. MVFR cigs with brief IFR conds in
showers spreading newd. Isolated tstm possible.
Today...Variable conds from VFR to IFR in showers with isolated
tstms during the morning-midday. A tstm this morning or midday
may produce an isolated southerly wind gust to 45 to 50 kt but
for now the prob too low to mention in most TAF locations. LLWS
automatically added to the TAFS this morning where algorithm
generated appropriate. otherwise gusty se winds 28-38 kt 12-14z
diminish thereafter inland and become south to southwest during
the afternoon from west to east as conditions improve to VFR in
any remaining showers. Winds may stay strong at KACY til 17z.
Improvement in cigs/vsby may not reach ACY til about 21-23z.
Please see TAFS for details.
Tonight...VFR except sub VFR vcnty KACY improving. However, IFR
conds in patchy fog may develop at the TAF sites for a time
toward 06z/25. light wind turning west to northwest.
OUTLOOK...
Wednesday through Saturday...Mainly VFR.
&&
.MARINE...
GLW everywhere now with ending times from west to east this
afternoon. Then eventually back to SCA tonight, once the push
of gale force gusts subsides.
GLW for 2 to 4 hours of gusts 35-45kt between 08z-14z for DE
Bay and 09z-17z NJ and DE ATLC coasts, possibly lingering NNJ
coast til near 00z.
Tonight...A Small Craft Advisory will eventually replace the GLW
for our ocean waters. We are expecting a south wind around 20
knots becoming west and diminishing around 10 knots. Gusts
around 30 knots are possible on Tuesday evening on our ocean
waters. Wave heights are anticipated to be 6 to 9 feet on our
ocean waters in the evening then slowly subside.
OUTLOOK...
Wednesday through Thursday morning...A Small Craft Advisory
will continue on the ocean thru noon Thursday. Sct showers Wed
morning, then fair weather expected.
Thursday afternoon through Saturday night...No marine headlines
are anticipated. Fair weather thru Sat, then slgt chc for
showers Sat night.
&&
.HYDROLOGY...
Hydro: storm total rainfall thru tonight, generally .5 to 1.5"
with in excess of 2 inches possible, most favored over NJ or DE.
Leaf-clogged drains will enhance the possibility of ponding of
water on roadways. New 06z/24 NAM does impressive redevelopment
this aftn in NJ.
&&
.CLIMATE...
Vulnerable record high minimums today the 24th:
Allentown 58 1975
Atlantic City 63 2001
Philadelphia 63 1900
We will know on this by 05z/25...later tonight.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 11 AM EDT this morning for PAZ054-055-070-
071-101>106.
NJ...Wind Advisory until 11 AM EDT this morning for NJZ001-008>010-
012-015.
Wind Advisory until 1 PM EDT this afternoon for NJZ013-014-
016>027.
DE...Wind Advisory until 11 AM EDT this morning for DEZ001.
Wind Advisory until 1 PM EDT this afternoon for DEZ002>004.
MD...Wind Advisory until 9 AM EDT this morning for MDZ008-012-015-
019-020.
Coastal Flood Advisory until noon EDT today for MDZ008-012-015-
019.
MARINE...Gale Warning until 7 PM EDT this evening for ANZ450>453.
Gale Warning until 4 PM EDT this afternoon for ANZ454-455.
Gale Warning until 2 PM EDT this afternoon for ANZ430-431.
&&
Synopsis...O'Hara
Near Term...Drag/Franck
Short Term...Drag
Long Term...O'Hara
Aviation...Drag
Marine...Drag
Hydrology...
Climate...Hazardous weather outlook, Oct 24, 8:39 AM EDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 839 AM EDT Tue Oct 24 2017 NJZ001-008>010-012-015-251245- Sussex-Morris-Hunterdon-Somerset-Middlesex-Mercer- 839 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and northwest New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Areas of heavy rainfall are likely today may cause localized flooding of roadways and areas of poor drainage. A strong thunderstorm may cause isolated wind damage this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ007-251245- Warren- 839 AM EDT Tue Oct 24 2017 This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and Tonight. Areas of heavy rainfall are likely today may cause localized flooding of roadways and areas of poor drainage. A strong thunderstorm may cause isolated wind damage this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-NJZ013-014-016>024-026-027-251245- Kent-Inland Sussex-Delaware Beaches-Western Monmouth- Eastern Monmouth-Salem-Gloucester-Camden-Northwestern Burlington- Ocean-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Ocean-Southeastern Burlington- 839 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ060>062-251245- Berks-Lehigh-Northampton- 839 AM EDT Tue Oct 24 2017 This Hazardous Weather Outlook is for east central Pennsylvania. .DAY ONE...Today and Tonight. A strong thunderstorm may cause isolated wind damage early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ008-012-015-019-251245- Cecil-Kent MD-Queen Annes-Talbot- 839 AM EDT Tue Oct 24 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. A strong thunderstorm may cause isolated wind damage early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-PAZ054-055-070-071-101>106-251245- New Castle-Carbon-Monroe-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 839 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northern Delaware, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ020-251245- Caroline- 839 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ025-251245- Coastal Atlantic- 839 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ454-455-251245- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 839 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Isolated gale force southeast to south gusts will occur today and a thunderstorm may produce gusts to 45 kt this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>453-251245- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 839 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-251245- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 839 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 24, 8:07 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
807 AM EDT TUE OCT 24 2017
DEZ001-PAZ060-070-101>104-241230-
New Castle-Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-Berks-
807 AM EDT TUE OCT 24 2017
...A SHOWER WILL AFFECT NORTH CENTRAL NEW CASTLE...MONTGOMERY...
WESTERN DELAWARE...CHESTER AND SOUTHEASTERN BERKS COUNTIES...
At 805 AM EDT, a shower was located over Kennett Square, or 8 miles
south of West Chester, moving northeast at 50 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Wilmington, West Chester, Norristown, Pottstown, Phoenixville,
Lansdale, West Norriton, East Norriton, Westtown, Downingtown,
Conshohocken, Souderton, Ambler, Elsmere, Kennett Square,
Collegeville, Royersford, Trappe, Hatfield and East Greenville.
LAT...LON 4053 7576 4045 7553 4023 7517 3972 7559
3980 7581
TIME...MOT...LOC 1205Z 204DEG 43KT 3985 7566
CMSSpecial weather statement, Oct 24, 8:28 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
828 AM EDT TUE OCT 24 2017
DEZ001-PAZ060>062-070-071-101>106-241300-
New Castle-Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Northampton-Eastern
Chester-Berks-Philadelphia-
828 AM EDT TUE OCT 24 2017
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN NEW CASTLE...
BUCKS...LEHIGH...MONTGOMERY...DELAWARE...NORTHERN CHESTER...EAST
CENTRAL BERKS AND WESTERN PHILADELPHIA COUNTIES...
At 827 AM EDT, radar indicated showers were located along a line
extending from near Ancient Oaks to near Valley Forge to Wilmington.
Movement was northeast at 45 mph.
Winds up to 50 mph are possible with these showers.
Locations impacted include...
Philadelphia, Allentown, Wilmington, Easton, Bethlehem, Norristown,
Chester, Phoenixville, Lansdale, West Norriton, Forks, East Norriton,
Yeadon, Emmaus, Westtown, Northampton, Quakertown, Perkasie,
Doylestown and Wilson.
LAT...LON 4076 7518 4057 7519 4057 7510 4041 7506
3992 7516 3985 7528 3984 7536 3977 7546
3972 7548 3972 7552 3968 7554 3963 7562
4007 7552 4056 7573 4082 7546 4083 7538
4090 7524
TIME...MOT...LOC 1227Z 224DEG 38KT 4055 7563 4013 7546 3976 7554
CMSLocal storm report, Oct 24, 8:36 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 AM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM NON-TSTM WND DMG EAGLEVILLE 40.16N 75.40W
10/24/2017 MONTGOMERY PA BROADCAST MEDIA
TREE DOWN NEAR THE INTERSECTION OF EAGLESTREAM DRIVE
AND RIDGE PIKE.
0623 AM NON-TSTM WND DMG SUNNYBROOK 40.11N 75.19W
10/24/2017 MONTGOMERY PA BROADCAST MEDIA
TREE DOWN NEAR INTERSECTION OF MEADOW LANE AND BRIAR
ROAD.
0634 AM NON-TSTM WND DMG 1 NNE MONROE TWP 39.66N 74.96W
10/24/2017 GLOUCESTER NJ BROADCAST MEDIA
TREES DOWN AT MALAGA ROAD AND BLACK HORSE PIKE.
0821 AM NON-TSTM WND DMG HARDING 39.64N 75.12W
10/24/2017 GLOUCESTER NJ SOCIAL MEDIA
TREE DOWN AT ELK ROAD AND WILLOW GROVE ROAD IN ELK TWP.
0830 AM NON-TSTM WND DMG LOWER MOUNT BETHEL TWP 40.80N 75.17W
10/24/2017 NORTHAMPTON PA SOCIAL MEDIA
TREES DOWN IN LOWER MT. BETHEL TWP.
&&
EVENT NUMBER PHI1701637
EVENT NUMBER PHI1701638
EVENT NUMBER PHI1701639
EVENT NUMBER PHI1701640
EVENT NUMBER PHI1701641
CMSLocal storm report, Oct 24, 8:48 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
848 AM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM NON-TSTM WND DMG MULLICA HILL 39.74N 75.22W
10/24/2017 GLOUCESTER NJ TRAINED SPOTTER
TREE DOWN ON ROUTE 322 IN MULLICA HILL.
&&
EVENT NUMBER PHI1701642
CMSSpecial weather statement, Oct 24, 8:52 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
852 AM EDT TUE OCT 24 2017
PAZ054-055-062-241315-
Monroe-Northampton-Carbon-
852 AM EDT TUE OCT 24 2017
...A SHOWER WILL AFFECT MONROE...NORTHWESTERN NORTHAMPTON AND EAST
CENTRAL CARBON COUNTIES...
At 851 AM EDT, a shower was located over Kresgeville, or 12 miles
east of Lehighton, moving north at 55 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Mount Pocono, East Stroudsburg, Tobyhanna, Pen Argyl, Wind Gap,
Stormville, Brodheadsville, Kunkletown, Werry Lake, Pocono Pines,
Gilbert, Pocono Raceway, Delaware Water Gap, Skytop, Tannersville,
Mountainhome, Alpine Mountain, Rossland, Long Pond and Hernyville.
LAT...LON 4125 7518 4122 7514 4115 7515 4114 7509
4108 7503 4109 7497 4104 7503 4099 7513
4097 7514 4096 7512 4077 7541 4084 7563
4124 7546
TIME...MOT...LOC 1251Z 202DEG 47KT 4088 7548
CMSSpecial weather statement, Oct 24, 8:58 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
858 AM EDT TUE OCT 24 2017
NJZ007-009-PAZ055-060>062-103>105-241330-
Hunterdon-Warren-Upper Bucks-Lehigh-Eastern Montgomery-Monroe-Western
Montgomery-Northampton-Berks-
858 AM EDT TUE OCT 24 2017
...A SHOWER WILL AFFECT NORTHWESTERN HUNTERDON...SOUTHERN WARREN...
UPPER BUCKS...SOUTHEASTERN LEHIGH...MONTGOMERY...SOUTH CENTRAL
MONROE...NORTHAMPTON AND EASTERN BERKS COUNTIES...
At 858 AM EDT, a shower was located near Quakertown, or 7 miles
southeast of Allentown, moving northeast at 55 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Allentown, Easton, Bethlehem, Lansdale, West Norriton, Forks, East
Norriton, Emmaus, Northampton, Quakertown, Perkasie, Wilson,
Souderton, Bedminster, Washington, Hellertown, Nazareth, Bangor,
Tinicum and High Bridge.
LAT...LON 4083 7483 4079 7489 4074 7483 4074 7478
4013 7540 4052 7562 4101 7535
TIME...MOT...LOC 1258Z 205DEG 48KT 4050 7539
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 2:42 AM EDT | Gale Warning | PHI | 16 hr | |
| Oct 24, 6:50 AM EDT | Special Weather Statement | PHI | Cumberland | 40 min |
| Oct 24, 7:32 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 28 min |
| Oct 24, 8:00 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Somerset | 30 min |
| Oct 24, 8:33 AM EDT | Wind Advisory | PHI | Sussex | 2 hr |
| Oct 24, 9:27 AM EDT | Special Weather Statement | PHI | Warren | 33 min |
| Oct 24, 9:59 AM EDT | Special Weather Statement | PHI | Gloucester | 31 min |
| Oct 24, 10:00 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 30 min |
| Oct 24, 10:30 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Hunterdon | 30 min |
| Oct 24, 10:51 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 min |
| Oct 24, 11:03 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington | 27 min |
| Oct 24, 11:11 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 34 min |
| Oct 24, 11:26 AM EDT | Special Weather Statement | PHI | Morris, Somerset | 34 min |
| Oct 24, 11:31 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 29 min |
| Oct 24, 12:03 PM EDT | Special Weather Statement | PHI | Middlesex, Morris, Sussex | 27 min |
| Oct 24, 12:28 PM EDT | Special Weather Statement | PHI | Morris | 32 min |
| Oct 24, 1:04 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| Oct 24, 2:16 PM EDT | Small Craft Advisory | PHI | 13 hr | |
| Oct 24, 5:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Oct 24, 5:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Oct 24, 5:41 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Oct 24, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Oct 24, 6:01 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 4 hr |
| Oct 24, 6:13 PM EDT | Special Weather Statement | PHI | Ocean | 32 min |
| Oct 24, 8:07 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 23 min |
| Oct 24, 8:28 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Lehigh, Montgomery, Northampton | 32 min |
| Oct 24, 8:52 AM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Oct 24, 5:54 AM EDT | Coastal Flood Advisory | PHI | Cecil, Kent, Queen Anne's, Talbot | 6 hr |
Nearby
Special Weather Statements in Pennsylvania, 2017Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.